Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Inverting the half-jump


Authors: S. Homer and G. E. Sacks
Journal: Trans. Amer. Math. Soc. 278 (1983), 317-331
MSC: Primary 03D60
MathSciNet review: 697077
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Assume $ \beta $ is weakly admissible over 0 and $ {0^{1\,/\,2}}$. It follows that the $ \beta $-recursively enumerable degrees are dense. In addition each $ \beta $-recursively enumerable degree above $ {0^{1\,/\,2}}$ is the half-jump of some tamely $ \beta $-recursively enumerable degree below $ {0^{1\,/\,2}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03D60

Retrieve articles in all journals with MSC: 03D60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0697077-X
PII: S 0002-9947(1983)0697077-X
Article copyright: © Copyright 1983 American Mathematical Society